# SDR GTIA2020043035168

- Difficulty date: April 27, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 4,526 hours, 2,007 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DDOR ASSIST BOTTLE PRESSURE LOW -SERVICED  THE L-2 DOOR ASSIST BOTTLE IAW AMM 52-10-00
